Alert archive / Illinois / River Flood Warnings in 2014

River Flood Warning 33, NWS Lincoln, IL

July 1, 2014Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 1, 2014, 4:37 AM CDT for Fulton County, Knox County, Illinois. It took effect at Jul 1, 2014, 6:36 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jul 1, 2014, 4:37 AM CDT (09:37 UTC)
In effect from
Jul 1, 2014, 6:36 AM CDT
Expired
Jul 4, 2014, 8:33 AM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Moderate

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 16.14 ft at Jul 1, 2014, 7:00 PM CDT.

actionminormoderate510152007/0107/0207/0307/0407/05
Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WGUS43 KILX 010937
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
437 AM CDT TUE JUL 1 2014

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

.Heavy rainfall fell across the Spoon River basin over the past 24
to 36 hours producing significant rises at London Mills and Seville. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-095-012337-
/O.NEW.KILX.FL.W.0033.140701T1136Z-140704T1333Z/
/LNMI2.2.ER.140701T1136Z.140702T1200Z.140704T0733Z.NO/
437 AM CDT TUE JUL 1 2014

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at London Mills.
* From this morning until Friday morning.
* At 345 AM Tuesday the stage was 8.3 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 23.5 feet by tomorrow morning.The river will fall 
  below flood stage by early Friday morning.
* Impact...At 24.0 feet...Illinois Route 116 is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 London Mills      15   8.3 Tue 4 AM    23.5   21.1   13.3


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-012337-
/O.NEW.KILX.FL.W.0034.140702T1006Z-140704T2136Z/
/SEVI2.1.ER.140702T1006Z.140703T1800Z.140704T1536Z.UU/
437 AM CDT TUE JUL 1 2014

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at Seville.
* From late tonight until Friday afternoon.
* At 345 AM Tuesday the stage was 9.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 24.0 feet by Thursday afternoon.The river 
  will fall below flood stage by Friday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 Seville           22   9.8 Tue 4 AM    22.6   23.9   22.9


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
Smith
6 follow-up statements
802 
WGUS83 KILX 011448
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
948 AM CDT TUE JUL 1 2014

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-020448-
/O.EXT.KILX.FL.W.0033.000000T0000Z-140704T1800Z/
/LNMI2.2.ER.140701T1630Z.140702T1800Z.140704T1200Z.NO/
948 AM CDT TUE JUL 1 2014

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Friday afternoon.
* At 9 AM Tuesday the stage was 12.6 feet.
* Flood stage is 15 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by midday and continue to 
  rise to near 23.3 feet by tomorrow afternoon. The river will fall 
  below flood stage by Friday morning.
* Impact...At 24 feet...Illinois Route 116 is inundated.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 London Mills      15  12.6 Tue 9 AM    23.2   21.7   15.0

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-020447-
/O.EXT.KILX.FL.W.0034.140702T1614Z-140704T1640Z/
/SEVI2.1.ER.140702T1614Z.140703T0600Z.140704T1040Z.UU/
948 AM CDT TUE JUL 1 2014

The Flood Warning continues for
  The Spoon River at Seville. 
* From Wednesday morning until Friday morning.
* At 9 AM Tuesday the stage was 10.4 feet.
* Flood stage is 22 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow morning and continue 
  to rise to near 23.4 feet by early Thursday morning. The river will 
  fall below flood stage by early Friday morning.
* Impact...At 23 feet...Easterly access road to Seville inundated.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 Seville           22  10.4 Tue 9 AM    20.8   23.4   21.8

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
862 
WGUS83 KILX 011930
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
230 PM CDT TUE JUL 1 2014

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-020930-
/O.EXT.KILX.FL.W.0033.000000T0000Z-140704T1738Z/
/LNMI2.2.ER.140701T1724Z.140702T1800Z.140704T1138Z.NO/
230 PM CDT TUE JUL 1 2014

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Friday afternoon.
* At 2 PM Tuesday the stage was 15.5 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.3 feet by 
  tomorrow afternoon. The river will fall below flood stage Friday 
  morning.
* Impact...At 24 feet...Illinois Route 116 is inundated.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 London Mills      15  15.5 Tue 2 PM    23.0   21.3   14.9

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
430 
WGUS83 KILX 020141
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
841 PM CDT TUE JUL 1 2014

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-021541-
/O.EXT.KILX.FL.W.0033.000000T0000Z-140705T0300Z/
/LNMI2.2.ER.140701T1724Z.140703T0000Z.140704T2100Z.NO/
841 PM CDT TUE JUL 1 2014

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Friday evening.
* At  745 PM Tuesday the stage was 16.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.0 feet by 
  tomorrow evening. The river will fall below flood stage Friday 
  afternoon.
* Impact...At 24.0 feet...Illinois Route 116 is inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 London Mills      15  16.2 Tue 8 PM    20.7   22.8   17.6

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-021541-
/O.EXT.KILX.FL.W.0034.140702T2330Z-140704T2100Z/
/SEVI2.1.ER.140702T2330Z.140703T1200Z.140704T1500Z.UU/
841 PM CDT TUE JUL 1 2014

The Flood Warning continues for
  The Spoon River at Seville. 
* From Wednesday evening until Friday afternoon.
* At  745 PM Tuesday the stage was 15.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 23.1 feet by Thursday morning.The river will fall 
  below flood stage by Friday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 Seville           22  15.6 Tue 8 PM    19.4   23.1   22.4

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

Shimon
932 
WGUS83 KILX 020817
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
317 AM CDT WED JUL 2 2014

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. The latest forecast
keeps London Mills in minor flooding this morning, but now drops the
river below flood stage by this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-022217-
/O.EXT.KILX.FL.W.0033.000000T0000Z-140703T0000Z/
/LNMI2.1.ER.140701T1724Z.140702T0045Z.140702T1800Z.NO/
317 AM CDT WED JUL 2 2014

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until this evening.
* At 245 AM Wednesday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 London Mills      15  15.6 Wed 3 AM    13.3   10.7    9.1


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
Smith
734 
WGUS83 KILX 021358
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
858 AM CDT WED JUL 2 2014

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-022110-
/O.EXT.KILX.FL.W.0033.000000T0000Z-140702T2110Z/
/LNMI2.1.ER.140701T1724Z.140702T0045Z.140702T1510Z.NO/
858 AM CDT WED JUL 2 2014

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until this afternoon.
* At 845 AM Wednesday the stage was 15.1 feet.
* Flood stage is 15 feet.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 15 feet...Minor flooding begins to agricultural land 
  near the river.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 London Mills      15  15.1 Wed 9 AM    13.5   11.6    9.7

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
548 
WGUS83 KILX 021636
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1136 AM CDT WED JUL 2 2014

...The Flood Warning is cancelled for the following river in 
Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-021706-
/O.CAN.KILX.FL.W.0033.000000T0000Z-140702T2110Z/
/LNMI2.1.ER.140701T1724Z.140702T0045Z.140702T1415Z.NO/
1136 AM CDT WED JUL 2 2014

The Flood Warning is cancelled for
  The Spoon River at London Mills.
* At 11 AM Wednesday the stage was 14.9 feet.
* Flood stage is 15 feet.
* Fell below flood stage at 10 AM Wednesday.
* Forecast...The river will continue to fall to 13.5 feet by tomorrow
  morning.
* Impact...At 15 feet...Minor flooding begins to agricultural land 
  near the river.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 London Mills      15  14.9 Wed 11 AM   13.5   11.6    9.7

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 1, 2:41 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 1, 2:41 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
241 AM CDT Tue Jul 1 2014

.DISCUSSION...
ISSUED 240 AM CDT Tue Jul 1 2014

Severe weather threat has cleared most of the CWA early this
morning, basically lingering along and east of I-57 for another
hour or two as a line of strong storms moves eastward. Main wind
shift from the storms has pushed south to near I-70, with the
actual front closer to the Illinois River.

Forecast concerns for this package include the brief shot of
cooler air over the next couple days, followed by potential
thunderstorm complexes later this weekend.

SHORT TERM...Today through Independence Day:

Upper low has slowly pushed eastward into Ontario over the last 24
hours, with a widening trough spreading across the upper
Mississippi Valley. This broad trough will slowly push eastward
through the Great Lakes region as the low pulls northeast, with
much of the Midwest cooling off. Temperatures still expected to
reach the 80s today, but 850 mb temperatures drop down to around
5-7 degrees by Wednesday. MOS guidance indicating highs only in
the 60s likely across the northwest CWA on Wednesday and low-mid
70s most other places, perhaps still around 80 in the extreme
southeast before the upper trough arrives. Any lingering rain
chances today will mainly be south of I-70 as the front moves
through the area. On Wednesday, have some concerns with a few
instability showers with the upper trough, but right now am
limiting the slight chance PoP's to the northern CWA.

Thursday and Independence Day look quite pleasant as high pressure
drifts through. Mostly clear skies, highs mid-upper 70s and dew
points in the 50s are hard to argue with this time of year.

LONG TERM...Saturday through Monday:

Upper flow to become more zonal through the weekend, allowing for
temperatures to gradually warm, but still a bit below normal
through Sunday. Focus once again shifts toward potential nocturnal
convection off to our west, and how far the remnants make it
eastward. Have not made too many chances to rain chances Saturday
night and Sunday. Main track of these systems appears to be
shifting northward late in the weekend, so will gradually lower
the rain chances from south to north by Monday.

Geelhart

&&

.AVIATION...
ISSUED 1236 AM CDT Tue Jul 1 2014

Outside any thunderstorm, VFR conditions are expected this TAF
period. Scattered storms continue to push across central IL and
will affect the area through 08z with occasional MVFR cigs and
vsbys. Once the storms shift out of the area, a cold front
currently out to our west, will push thru the region by dawn
Tuesday. There is a low probability for lowering vsbys in fog just
ahead of the front as winds drop off for several hours but
confidence on that is too loo at this time to add into the
forecast. Surface winds behind the main outflow boundary will be
variable in direction up to 15 kts at times, and then more of a
south to southwest flow is expected ahead of the front. During the
day Tuesday, southwest to west winds are expected to increase to
12 to 17 kts by afternoon.

Smith

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 30, 3:25 PM CDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT MON JUN 30 2014

ILZ027>031-036-037-011100-
FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
325 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS
NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING.
WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG
THE I-80 CORRIDOR...DAMAGING WIND GUSTS WILL LIKELY IMPACT AREAS
ALONG AND NORTH OF A CANTON TO MINONK LINE. IN ADDITION...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL WILL OCCUR WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 4 PM AND 8 PM.

ILZ038-040>057-061-011100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
325 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS
NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING.
WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG
THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER
SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY
IMPACT CENTRAL ILLINOIS THIS EVENING. ANY STORMS THAT OCCUR WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING WILL
CONTINUE FROM HAVANA DOWNSTREAM THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

ILZ062-063-066>068-071>073-011100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
325 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS
NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING.
WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG
THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER
SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY
IMPACT SOUTHEAST ILLINOIS LATE THIS EVENING INTO THE OVERNIGHT
HOURS. ANY STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING
GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 8 PM AND 2 AM.

BARNES

In the hours before

Local storm report, Jun 30, 11:41 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/30/2014                   PEORIA             IL   EMERGENCY MNGR

            FOUR 8 TO 10 INCH DIAMETER TREES BLOWN DOWN. TIME
            ESTIMATED. FROM CITY EOC.

&&

25
Local storm report, Jul 1, 12:01 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1201 AM CDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     TSTM WND GST     WILLARD AIRPORT         40.04N 88.28W
06/30/2014  M59 MPH          CHAMPAIGN          IL   ASOS

&&

25
Local storm report, Jul 1, 12:21 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1221 AM CDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
07/01/2014  M2.50 INCH       MCLEAN             IL   NWS EMPLOYEE

            24 HOUR TOTAL. 1.05 INCHES IN PAST TWO HOURS.

&&

25
Local storm report, Jul 1, 12:53 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1253 AM CDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     HENRY                   41.11N 89.36W
06/30/2014                   MARSHALL           IL   EMERGENCY MNGR

            TWO LARGE TREE BRANCHES BLOWN DOWN. TIME ESTIMATED.

1100 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/30/2014  M2.30 INCH       MARSHALL           IL   EMERGENCY MNGR

            FROM 6 PM TO 11 PM

&&

25
Local storm report, Jul 1, 1:39 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
139 AM CDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     2 W BRADFORD            41.18N 89.70W
06/30/2014                   STARK              IL   EMERGENCY MNGR

            TWO TREES DOWN ON ROUTE 93 BLOCKING WESTBOUND LANE. LOTS
            OF CROP DAMAGE.

0600 PM     TSTM WND DMG     HENRY                   41.11N 89.36W
06/30/2014                   MARSHALL           IL   EMERGENCY MNGR

            TWO LARGE TREE BRANCHES BLOWN DOWN. TIME ESTIMATED.

0605 PM     TSTM WND DMG     3 ESE HENRY             41.10N 89.31W
06/30/2014                   MARSHALL           IL   TRAINED SPOTTER

            TREE FELL ACROSS HIGHWAY 18. ALSO...CONSIDERABLE CROP
            DAMAGE WITH LARGE AREAS OF CORN KNOCKED DOWN.

0645 PM     FLASH FLOOD      2 SE HENRY              41.09N 89.33W
06/30/2014                   MARSHALL           IL   TRAINED SPOTTER

            OLD STAGE CREEK ROAD IS FLOODED FROM BIG SANDY CREEK.
            WATER IS FLOWING ACROSS THE ROAD AND CONSIDERABLE DEBRIS
            IS BEING TRANSPORTED BY THE FLOOD WATERS.

0917 PM     HEAVY RAIN       TOULON                  41.09N 89.86W
06/30/2014  M1.00 INCH       STARK              IL   EMERGENCY MNGR

            RAIN FELL IN 15 MINUTES

0932 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/30/2014                   PEORIA             IL   EMERGENCY MNGR

            FOUR 8 TO 10 INCH DIAMETER TREES BLOWN DOWN. TIME
            ESTIMATED. FROM CITY EOC.

0941 PM     TSTM WND DMG     WASHINGTON              40.70N 89.44W
06/30/2014                   TAZEWELL           IL   EMERGENCY MNGR

            5 TO 6 INCH DIAMTER TREE BRANCH BLOWN DOWN. FROM PEORIA
            CITY EOC.

0945 PM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
06/30/2014  M2.70 INCH       KNOX               IL   MESONET

            RAIN FELL IN 1.5 HOURS

0951 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
06/30/2014  M2.25 INCH       KNOX               IL   CO-OP OBSERVER

            2.25 INCHES SINCE 6 AM. 1.25 INCHES IN PAST 40 MINUTES.

1100 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/30/2014  M2.30 INCH       MARSHALL           IL   EMERGENCY MNGR

            FROM 6 PM TO 11 PM

1100 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/30/2014  M1.32 INCH       PEORIA             IL   MESONET

            SINCE 4 AM

1105 PM     TSTM WND DMG     2 W LINCOLN             40.15N 89.40W
06/30/2014                   LOGAN              IL   EMERGENCY MNGR

            SEMI BLOWN OVER AT I-55 MILE MARKER 126.

1146 PM     TSTM WND GST     WILLARD AIRPORT         40.04N 88.28W
06/30/2014  M59.00 MPH       CHAMPAIGN          IL   ASOS

1200 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
07/01/2014  M2.50 INCH       MCLEAN             IL   NWS EMPLOYEE

            24 HOUR TOTAL. 1.05 INCHES IN PAST TWO HOURS.

&&

25
Local storm report, Jul 1, 2:42 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
242 AM CDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FUNNEL CLOUD     WENONA                  41.05N 89.05W
06/30/2014                   MARSHALL           IL   STORM CHASER

            REPORTED VIA FACEBOOK

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:54 PM CDTSpecial Weather StatementILXKnox, Marshall, Peoria, Stark66 min
Jun 30, 9:38 PM CDTSpecial Weather StatementILXMcLean, Woodford67 min
Jun 30, 9:50 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell40 min
Jun 30, 10:05 PM CDTFlash Flood WarningILXKnox6 hr
Jun 30, 10:23 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler, Tazewell37 min
Jun 30, 10:38 PM CDTAreal Flood AdvisoryILXPeoria, Tazewell, Woodford6 hr
Jun 30, 10:42 PM CDTAreal Flood AdvisoryILXFulton, Knox6 hr
Jul 1, 12:01 AM CDTAreal Flood WarningILXMarshall, Stark9 hr
Jul 1, 4:31 AM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford8 days
Jul 1, 4:37 AM CDTRiver Flood WarningILXFulton3 days
Jul 1, 4:59 AM CDTRiver Flood WarningILXPiatt5 days

Nearby

River Flood Warnings in Illinois, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.